Czechoslovak Mathematical Journal

, Volume 69, Issue 1, pp 117–129 | Cite as

Gorenstein Projective Complexes with Respect to Cotorsion Pairs

  • Renyu ZhaoEmail author
  • Pengju Ma


Let (A, B) be a complete and hereditary cotorsion pair in the category of left R-modules. In this paper, the so-called Gorenstein projective complexes with respect to the cotorsion pair (A, B) are introduced. We show that these complexes are just the complexes of Gorenstein projective modules with respect to the cotorsion pair (A, B). As an application, we prove that both the Gorenstein projective modules with respect to cotorsion pairs and the Gorenstein projective complexes with respect to cotorsion pairs possess stability.


cotorsion pair Gorenstein projective complex with respect to cotorsion pairs stability of Gorenstein categories 

MSC 2010

18G25 18G35 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    S. Bouchiba: Stability of Gorenstein classes of modules, Algebra Colloq. 20 (2013), 623–636.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    S. Bouchiba, M. Khaloui: Stability of Gorenstein flat modules, Glasg. Math. J. 54 (2012), 169–175.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    D. Bravo, J. Gillespie: Absolutely clean, level, and Gorenstein AC-injective complexes, Commun. Algebra. 44 (2016), 2213–2233.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    E. E. Enochs, J. R. García Rozas: Gorenstein injective and projective complexes, Commun. Algebra. 26 (1998), 1657–1674.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    E. E. Enochs, O. M. G. Jenda: Gorenstein injective and projective modules, Math. Z. 220 (1995), 611–633.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    E. E. Enochs, O. M. G. Jenda: Relative Homological Algebra. De Gruyter Expositions in Mathematics 30, Walter de Gruyter, Berlin, 2000.CrossRefGoogle Scholar
  7. [7]
    J. R. García Rozas: Covers and Envelopes in the Category of Complexes of Modules. Chapman & Hall/CRC Research Notes in Mathematics 407, Chapman & Hall/CRC, Boca Raton, 1999.zbMATHGoogle Scholar
  8. [8]
    J. Gillespie: The flat model structure on Ch(R), Trans. Am. Math. Soc. 356 (2004), 3369–3390.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    H. Holm: Gorenstein homological dimensions, J. Pure Appl. Algebra. 189 (2004), 167–193.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    J. S. Hu, A. M. Xu: On stability of F-Gorenstein flat categories, Algebra Colloq. 23 (2016), 251–262.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    L. Liang, N. Q. Ding, G. Yang: Some remarks on projective generators and injective cogenerators, Acta Math. Sin., Engl. Ser. 30 (2014), 2063–2078.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    S. Sather-Wagstaff, T. Sharif, D. White: Stability of Gorenstein categories, J. Lond. Math. Soc., II. Ser. 77 (2008), 481–502.MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    A. M. Xu, N. Q. Ding: On stability of Gorenstein categories, Commun. Algebra. 42 (2013), 3793–3804.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    G. Yang, Z. K. Liu: Cotorsion pairs and model structure on Ch(R), Proc. Edinb. Math. Soc., II. Ser. 54 (2011), 783–797.MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    G. Yang, Z. K. Liu: Stability of Gorenstein flat categories, Glasg. Math. J. 54 (2012), 177–191.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    X. Y. Yang, W. J. Chen: Relative homological dimensions and Tate cohomology of complexes with respect to cotorsion pairs, Commun. Algebra. 45 (2017), 2875–2888.MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    X. Y. Yang, N. Q. Ding: On a question of Gillespie, Forum Math. 27 (2015), 3205–3231.MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    X. Y. Yang, Z. K. Liu: Gorenstein projective, injective, and flat complexes, Commun. Algebra. 39 (2011), 1705–1721.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic 2018

Authors and Affiliations

  1. 1.Department of MathematicsNorthwest Normal UniversityLanzhou, GansuP.R. China
  2. 2.Department of MathematicsNanjing UniversityNanjingP.R. China

Personalised recommendations